# SDR 2023F00054

- Difficulty date: December 10, 2022
- Submitted: February 12, 2023
- Operation: General aviation
- Aircraft: N588TN
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5109
- Aircraft time: 6,689 hours, 1,904 cycles
- Engine: Rroyce BR700710C411
- Engine time: 6,491 hours, 1,857 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1159HL5009715DC1
- Part serial: NSN
- Condition: Leaking
- Location: Zone 600
- Part time: 6,889 hours, 320 cycles
- Component: Hydraulic Line, Parkerhanfin, NONE
- Component part number: 1159HL5009715DC10
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A, B

## Discrepancy

CREW RECEIVED A HYDRAULIC CAS MESSAGE WHILE IN CRUISE. AIRCRAFT DIVERTED TI NEAREST AIRPORT. INSPECTION BY MAINTENANCE PERSONNEL REVEALED A HYDRAULIC LINE TO HAVE SEPARATED AT A PERASWAGED AREA FROM T-FITTING ABOVE FWD RH SIDE OF MLG TORQUE BOX.
